# SDR CALA2018031200884

- Difficulty date: March 9, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 107,328 hours, 16,788 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1518 LBL 0-2 FLOORBEAM UPR CHORD FOUND CORROSION. CABIN FLOOR BEAM AT STA 1518 LBL 35 - RBL 35 REPAIRED AS PER SRM 53-00-51 REPAIR 1 FIG 201 REV 106.
